MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 SP STEPPING HEAD; BRACHYTHERAPY EQUIPMENT & ACCESSORIES

BARD BRACHYTHERAPY, INC. -1424526 SP STEPPING HEAD; BRACHYTHERAPY EQUIPMENT & ACCESSORIES
Model Number D01000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the serial number for the device was provided, a review of the device history records is currently being performed.The return of the device is pending.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that during a procedure, the in-out wheel allegedly slipped when locked.There was no reported patient injury.

Brand Name
SP STEPPING HEAD
Common Device Name
BRACHYTHERAPY EQUIPMENT & ACCESSORIES
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream 60188
MDR Report Key11045086
Report Number2020394-2020-20892
Device Sequence Number19148686
Product Code ITX
UDI-Device Identifier00801741078873
UDI-Public(01)00801741078873
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K972152
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD01000
Device Catalogue NumberD01000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2020
Initial Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;